# SDR M7K2008F00099

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 350A54112420
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET FOUND CRACKED DURING 100 HOUR INSPECTION. (K)
